# SDR SIMA20130923006

- Difficulty date: September 23, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT UNDERFLOOR WIRING IS MISSING A CONNECTOR.  REPLACED BOTH EMERGENCY LIGHT CONNECTORS IAW SWPM 20-50-00.
